# SDR CA081107003

- Difficulty date: November 3, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 182J
- Aircraft time: 2,244 hours
- Engine: Cont O470R
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: MC07106582
- Condition: Cracked
- Location: Lt Pilots/Ltpas
- Part time: 2,250 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 3 CRACKS LT PAS RAIL, 1 CRACK LT PILOTS RAIL, SEAT RAILS SOME WEAR, WEAR WITHIN LIMITS.
